# SDR AALA20101024LGA01

- Difficulty date: October 24, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- Aircraft time: 73,321 hours, 39,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS EXIT LIGHT AT SEAT 11C INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EGRESS LIGHT AT 11C.  OPS CHECKS GOOD.
